# SDR USAAD97102

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

BDL/CLT - FLT 1053 - AFTER TAKEOFF AT 600 FEET, 'TAIL COMPARTMENT TEMP HI' LIGHT ILLUMINATED.   LIGHT WENT OUT WITH HP BLEEDS SELECTED OFF AND POWER REDUCED.  RETURNED TO FIELD.  REPLACED HI TEMP SENSOR GASKET, RAN  ENGINES, NO OBVIOUS LEAKS NOTED.  (X)
